# SDR NOCA05110

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAIL-SAFE FITTING STA 955 CRACKED.  REMOVED DAMAGED 955 FAIL-SAFE FITTING AND REPAIRED AS PER EO 767-53-004 REV D AND IAW AD 2004-19-06-R1.
